Home           Contact us           FAQs           
 
   Journal Page   |   Aims & Scope   |   Author Guideline   |   Editorial Board   |   Search
    Abstract
2010 (Vol. 2, Issue: 3)
Article Information:

Statistical Study of Complex Eigenvalues in Stochastic Systems

Seifedine Kadry, Hussam Kassem, Mohamad Smaili and Abdo Abou Jaoude
Corresponding Author:  Seifedine Kadry 

Key words:  Complex modes, discrete linear stochastic systems, non-proportionately damped, probabilistic transformation method, , ,
Vol. 2 , (3): Page No: 233-238
Submitted Accepted Published
2010 March, 08 2010 March, 24 2010 May, 10
Abstract:

In this research we analyze the complex modes arising in multiple degree-of-freedom nonproportionally damped discrete linear stochastic systems. The complex eigenvalues intervene when unstable states like resonances, happened. Linear dynamic systems must generally be expected to exhibit non-proportional damping. Non-proportionally damped linear systems do not possess classical normal modes but possess complex modes. The proposed method is based on the transformation of random variables. The advantage of this method which give us the probability density function of real and imaginary part of the complex eigenvalue for stochastic mechanical system, i.e. a system with random output (Young's modulus, load). The proposed method is illustrated by considering numerical example based on a linear array of damped spring-mass oscillators. It is show n that the approach can predict the probability density function with good accuracy when compared with independent Monte-Carlo simulations.
Abstract PDF HTML
  Cite this Reference:
Seifedine Kadry, Hussam Kassem, Mohamad Smaili and Abdo Abou Jaoude, 2010. Statistical Study of Complex Eigenvalues in Stochastic Systems.  Research Journal of Applied Sciences, Engineering and Technology, 2(3): Page No: 233-238.
    Advertise with us
 
ISSN (Online):  2040-7467
ISSN (Print):   2040-7459
Submit Manuscript
   Current Information
   Sales & Services
   Contact Information
  Executive Managing Editor
  Email: admin@maxwellsci.com
  Publishing Editor
  Email: support@maxwellsci.com
  Account Manager
  Email: faisalm@maxwellsci.com
  Journal Editor
  Email: admin@maxwellsci.com
  Press Department
  Email: press@maxwellsci.com
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2009. MAXWELL Science Publication, a division of MAXWELLl Scientific Organization. All rights reserved